# SDR CA970609012

- Difficulty date: May 24, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,733 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Engine
- Part time: 6,360 hours
- Component: Turbine Governor, 23006259
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR DROOPS TO 94 PERCENT NR AND THEN OVERSPEEDS TO 105 PERCENT.  ROOP COMPENSATOR IS SET TO MAXIMUM.
